MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR BAHA ATTRACT END USER CASE; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR BAHA ATTRACT END USER CASE; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 94125
Health Effect - Clinical Codes Hearing Impairment (1881); Pain (1994)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on august 14, 2019.
 
Event or Problem Description
Per the clinic, the patient experienced hearing loss and inability to use baha device due to chronic pain with device use.Implant in suboptimal position for attract type of connection.As per patient request, surgeon performed a baha attract connect replacement surgery on (b)(6) 2019, the attract connect has been changed to connect abutment.

Brand Name
COCHLEAR BAHA ATTRACT END USER CASE
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key8895620
Report Number6000034-2019-01622
Device Sequence Number13829144
Product Code LXB
UDI-Device Identifier09321502027120
UDI-Public(01)09321502027120(10)COH1231978
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/12/2019
Report Date (Section F) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number94125
Device Catalogue Number94125
Device Lot NumberCOH1231978
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2019
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Date Report Sent to FDA08/14/2019